Repository logo
 
Loading...
Thumbnail Image
Publication

Boundedness of the Bergman projection and some properties of Bergman type spaces

Use this identifier to reference this record.
Name:Description:Size:Format: 
14423.pdf521.11 KBAdobe PDF Download

Advisor(s)

Abstract(s)

We give a simple proof of the boundedness of Bergman projection in various Banach spaces of functions on the unit disc in the complex plain. The approach of the paper is based on the idea of Zaharyuta and Yudovich (Uspekhi Mat Nauk 19(2):139-142, 1964) where the boundedness of the Bergman projection in Lebesgue spaces was proved using Calderon-Zygmund operators. We exploit this approach and treat the cases of variable exponent Lebesgue space, Orlicz space and variable exponent generalized Morrey spaces. In the case of variable exponent Lebesgue space the boundedness result is known, so in that case we provide a simpler proof, whereas the other cases are new. The major idea of this paper is to show that the approach can be applied to a wide range of function spaces. We also study the rate of growth of functions near the boundary in spaces under consideration and their approximation by mollified dilations.

Description

Keywords

Operators

Citation

Research Projects

Organizational Units

Journal Issue

Publisher

Springer Basel Ag

CC License

Altmetrics